Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

I feel some unusual after appendix removal

During operation April 2008, my appendix had been removed. Things were all okay after the operation till now. However, I do feel something unusual in the appendix area and really need to know if anything wrong inside ? Please give any possible caused. Thank You Very Much.
Asked On : Sat, 19 Mar 2011
Answers:  2 Views:  383
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
welcome to healthcaremagic
There is nothing to worry there must be nothg wrong some time after surgery the suture and muscle come to adaptation after some time
Take rest
Answered: Sat, 19 Mar 2011
I find this answer helpful
  User's Response
Hi dear

Welcome to HealthcareMagic.

Do you feel pain ? If you feel pain it might be due to adhesion s if any happened.As such there are no specific complications which can occur after a span of 2 years.
Please let us know few more details about it.

Take care.
Answered: Sat, 19 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor